Results 1 to 5 of 5
Like Tree2Likes
  • 1 Post By Anonymous
  • 1 Post By Anonymous
Suboxone Tapering Help Robert_325
  1. #1
    HBoiler is offline New Member
    Join Date
    May 2012
    Posts
    2

    Default Suboxone Tapering Help Robert_325

    I have been taking 16mg Suboxone for the past 18 months to kick a very bad pill problem. I was taking 10-40 10/325 norcos daily along with 1-2 100mg MS Contin along with it. I feel no cravings or even urges to even taking any narcotics ever again and now feel that i am physically and mentally prepared to now start the procedure of tapering down off the Suboxone. I have heard that Robert _325 has a method that seems to have success and would like to talk to him about his process and to get his feedback on the issue.
    Last edited by Anonymous; 05-19-2012 at 03:57 AM.

  2. #2
    Anonymous Guest

    Default

    https://www.drugs.com/forum/featured...tml#post220161

    thats a real high dose to have stayed on all that time... you need to read the link and drop to 12mg IMMEDIATELY. no time like the present.
    wow no wonder you have had no cravings, i started on 12mg after 25+ years of iv, and methadone, and even that was too much.
    typical sub doctor just keeping you on it at a high dose and dont care how long...

    follow the link and do it like that and you will get off. i have been off subs for a year and a half now, and i dont look back at all. its great to be free..

    go for it
    Robert_325 likes this.

  3. #3
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,677

    Default

    HBoiler ..... Cheeky is one of the many people who used the taper plan and has close to two years now clean after decades of using. It works just like she said. Listen to what she is telling you. I'll be in the shadows if needed but Cheeky can tell you exactly how to do this. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  4. #4
    HBoiler is offline New Member
    Join Date
    May 2012
    Posts
    2

    Default

    Well thank both of you for the quick replys, I will start the aformentioned process tomarrow and see how it goes. Hopefully with help from this forum and the support of people here I hope this process will finally ween me off of this drug. But, I do have one question to pose to the both of you or to anyone who can answer it. During the first four days of me going from 16mg to 12mg will i experiance any withdrawl symptoms at all or anything of that nature, and if I do what should be the proper course of action? I am a current Ph.D student and currently working on my thesis and doing labratory work working around eight hours a day and can't really afford to be going through withdrawls, moderate to bad anyway, and not be on top of my game. I know withdrawls are part of the process but would should i expect going down 25% to 12mg? Thanks to both of you for the information you hav giving me so far. hope to hear again from both of you soon.

  5. #5
    Anonymous Guest

    Default

    no you shouldnt feel it at that high dose. its down at the micro doses (eg less than 2mg) that we sometimes get problems. give it a shot. tomorrow. dont wait.
    Robert_325 likes this.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22